Share:


On some limit properties of functions with nonvanishing divided differences

    Eduard Kiriyatzkii Affiliation
    ; J. Kirjackis Affiliation

Abstract

In present article the sequence of holomorphic in region D functions Fn@z) which have exactly n zeros in this region is considered. The limit properties of the sequence Fn (z), of functions with non‐vanishing divided differences of n‐th order are investigated. One interpolation property, connected with Chebyshev systems is considered.


First published online: 14 Oct 2010

Keyword : holomorphic functions, divided difference, limit properties, Chebyshev systems

How to Cite
Kiriyatzkii, E., & Kirjackis, J. (2009). On some limit properties of functions with nonvanishing divided differences. Mathematical Modelling and Analysis, 14(3), 313-321. https://doi.org/10.3846/1392-6292.2009.14.313-321
Published in Issue
Sep 30, 2009
Abstract Views
238
PDF Downloads
96